Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 14, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 3, 2011, 10:18 PM CDT for Dodge County, Fond du Lac County, Wisconsin. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2011, 10:18 PM CDT (03:18 UTC)
- Expired
- Apr 3, 2011, 11:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 50.0 mph
Counties Dodge County, WI, Fond du Lac County, WI
The radar
The Green Bay radar (KGRB), 89 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 10:30 PM CDT | HAIL 1 | 2 W Beaver Dam, WI | |
| Apr 3, 10:46 PM CDT | HAIL 0.5 | 3 Nne Beaver Dam, WI | |
| Apr 3, 10:49 PM CDT | HAIL 0.5 | Waupun, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 8:54 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.3 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 581 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 513 m²/s²
- 0-3 km storm-relative helicity
- 565 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
343
WUUS53 KMKX 040318
SVRMKX
WIC027-039-040415-
/O.NEW.KMKX.SV.W.0014.110404T0318Z-110404T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1018 PM CDT SUN APR 3 2011
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN DODGE COUNTY IN SOUTHEAST WISCONSIN...
FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 1115 PM CDT
* AT 1015 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL
SIZE. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF BEAVER DAM...AND
MOVING NORTHEAST AT 55 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WAUPUN AND BRANDON AROUND 1035 PM CDT.
RIPON AROUND 1040 PM CDT.
OAKFIELD AND ROSENDALE AROUND 1045 PM CDT.
FOND DU LAC AIRPORT AROUND 1050 PM CDT.
FOND DU LAC AND NORTH FOND DU LAC AROUND 1055 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE FOX
LAKE...BURNETT...ATWATER...OAK CENTER...LAGODA...LAMARTINE...
TAYCHEEDAH...PEEBLES...JOHNSBURG AND CALVARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
DESTRUCTIVE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY
FROM WINDOWS.
&&
LAT...LON 4394 8816 4391 8816 4337 8879 4356 8901
4363 8899 4364 8888 4390 8888 4390 8841
4394 8840
TIME...MOT...LOC 0317Z 228DEG 46KT 4345 8891
WIND...HAIL <50MPH 2.50IN
$$
GEHRING2 follow-up statements
719
WWUS53 KMKX 040357
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1057 PM CDT SUN APR 3 2011
WIC027-039-040415-
/O.CON.KMKX.SV.W.0014.000000T0000Z-110404T0415Z/
DODGE WI-FOND DU LAC WI-
1057 PM CDT SUN APR 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FOND DU LAC
AND NORTH CENTRAL DODGE COUNTIES UNTIL 1115 PM CDT...
AT 1053 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING HALF DOLLAR SIZE HAIL. THIS STORM WAS LOCATED
NEAR OAKFIELD...OR 7 MILES NORTHEAST OF WAUPUN...MOVING NORTHEAST AT
40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FOND DU LAC AIRPORT AROUND 1105 PM CDT.
FOND DU LAC AND NORTH FOND DU LAC AROUND 1110 PM CDT.
OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE
TAYCHEEDAH...PEEBLES AND JOHNSBURG.
OTHER STORMS WILL CONTINUE TO AFFECT NORTH CENTRAL DODGE COUNTY...AS
THEY MOVE EAST AT 55 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4394 8816 4391 8816 4337 8879 4351 8895
4367 8873 4377 8865 4390 8841 4394 8840
TIME...MOT...LOC 0356Z 228DEG 37KT 4370 8859
WIND...HAIL <50MPH 1.25IN
$$
WOOD858
WWUS53 KMKX 040400
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1100 PM CDT SUN APR 3 2011
WIC027-039-040410-
/O.CAN.KMKX.SV.W.0014.000000T0000Z-110404T0415Z/
DODGE WI-FOND DU LAC WI-
1100 PM CDT SUN APR 3 2011
...THE SEVERE THUNDERSTORM WARNING FOR FOND DU LAC AND NORTH CENTRAL
DODGE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4394 8816 4391 8816 4337 8879 4351 8895
4367 8873 4377 8865 4390 8841 4394 8840
TIME...MOT...LOC 0400Z 228DEG 37KT 4373 8855
$$
WOODWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:30 PM CDT, 6 hours 48 minutes earlier.
Area forecast discussion, Apr 3, 3:30 PM CDT, 6 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CDT SUN APR 3 2011 .SHORT TERM... TONIGHT AND MONDAY...FORECAST CONFIDENCE MEDIUM TO HIGH. LOW PRESSURE IS EXPECTED TO MOVE EAST NORTHEAST FROM EASTERN IOWA ACROSS FAR SOUTHERN WISCONSIN THIS EVENING. SURFACE WARM FRONT SHOULD MOVE WITH THE LOW INTO THE SOUTHERN PORTIONS OF THE AREA. STRONG WARM AIR ADVECTION WITH THE WARM FRONT SHOULD BRING WARMER AND MORE MOIST AIRMASS INTO THE SOUTHERN HALF OF THE AREA. THESE FEATURES WILL COMBINE WITH MEAN LAYER CAPES OF 1000 TO 1500 J/KG AND STRONG LOW LAYER AND DEEP LAYER BULK SHEAR TO BRING THUNDERSTORMS BY MID EVENING. ELEVATED MIXED LAYER SHOULD BE OVERCOME TO ALLOW FOR CONVECTION TO INITIATE JUST TO THE SOUTHWEST OF THE AREA BY 00Z MONDAY...AND MOVE INTO SOUTHERN PORTIONS OF THE AREA BY 02Z PER LATEST HIGH RESOLUTION RAPID REFRESH MODEL. SEVERE STORMS STILL POSSIBLE GIVEN THE COMBINATION OF INSTABILITY...SHEAR AND BOUNDARIES. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE...WITH ISOLATED TORNADOES NEAR WARM FRONT IF LOW LEVEL CONVECTIVE INHIBITION CAN BE OVERCOME. SPC DAY 1 SLIGHT RISK IS REASONABLE ACROSS THE SOUTH HALF OF THE AREA...AND CAN REFERENCED FOR MORE DETAILED INFORMATION. AS LOW MOVES AWAY FROM THE AREA LATER TONIGHT...NORTHWEST WINDS GRADUALLY INCREASE ACROSS THE AREA. THEY BECOME BRISK AND GUSTY ON MONDAY...AS SURFACE PRESSURE GRADIENT TIGHTENS AND GOOD MIXING OCCURS WITHIN COLD AIR ADVECTION REGIME. TEMPERATURES SHOULD BECOME MILD NEAR AND SOUTH OF WARM FRONT THROUGH THE EVENING...THEN FALL LATER TONIGHT ACROSS THE AREA. TEMPERATURES SHOULD RISE ONLY A BIT ON MONDAY BEFORE FALLING AGAIN DURING THE AFTERNOON. STRONG VORTICITY MAXIMUM MOVING INTO AND ACROSS THE AREA LATER TONIGHT AND MONDAY MAY BE ENOUGH TO BRING SOME RAIN SHOWERS TO THE AREA. THIS FEATURE WILL HAVE TO DEAL WITH DRIER AIR WORKING INTO THE AREA. LEFT CHANCE POPS GOING FOR NOW. MONDAY NIGHT THROUGH WED...MEDIUM FCST CONFIDENCE DECREASING CLOUDS ARE EXPECTED MON NT IN THE WAKE OF THE UPPER TROUGH. A SHORTWAVE TROUGH WILL MOVE ACROSS THE NRN PLAINS AND MN TUE NT WHICH WILL SUPPORT WARM ADVECTION AHEAD OF IT OVER THE REGION FOR TUE/TUE NT. SWLY WINDS AND A DRY AIRMASS WILL LEAD TO MILD HIGH TEMPS TUE BEFORE CLOUDS INCREASE LATER IN THE AFTERNOON. A SFC TROUGH WILL THEN SLIDE SEWD INTO WI TUE NT AND LINGER ON WED BRINGING CHANCES OF LGT RAIN VIA WAA AND LOW LEVEL FRONTOGENESIS. SKY CONDITIONS WILL IMPROVE LATER ON WED WITH MILD TEMPS EXPECTED OVER THE SW CWA BUT COOL TEMPS NEAR THE LAKE. .LONG TERM... A LARGE UPPER TROUGH WILL DIG INTO THE WRN USA FOR THU INTO SAT AND THEN ATTEMPT TO MOVE INTO THE PLAINS ON SUN AND BEYOND. A COUPLE SERIES OF LOW PRESSURE SYSTEMS WILL MOVE OUT OF THE CENTRAL PLAINS AND AFFECT THE REGION FOR MUCH OF THE WEEK. RAIN IS LIKELY THU/THU NT WITH CHANCES OF RAIN DURING THE OTHER PERIODS. TEMPS AND THE INTENSITY OF RAIN AND TSTORMS WILL DEPEND ON THE TRACK AND EVOLUTION OF THE CYCLOGENESIS. && .AVIATION...THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS TAF SITES THIS EVENING...AS WARM FRONT AND LOW MOVE THROUGH FAR SOUTHERN WISCONSIN. EXPECT MVFR/IFR VISIBILITIES WITH MVFR CEILINGS WITH ANY OF THE THUNDERSTORMS. SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE DURING THE EVENING...ESPECIALLY ACROSS THE EASTERN TAF SITES. WINDS WILL VEER NORTHWEST BEHIND THE LOW AFTER 06Z TO 08Z MONDAY...AND WILL BECOME GUSTY ON MONDAY. GUSTS OF 25 TO 30 KNOTS ARE POSSIBLE DURING THE LATE MORNING AND AFTERNOON HOURS. MVFR/IFR CEILINGS OVERNIGHT SHOULD GRADUALLY BECOME MVFR ON MONDAY. SCATTERED RAIN SHOWERS WILL REMAIN POSSIBLE LATER TONIGHT AND MONDAY...WITH THE APPROACH AND PASSAGE OF STRONG UPPER LEVEL DISTURBANCE. && .MARINE...SMALL CRAFT ADVISORY CONTINUES UNTIL 03Z MONDAY FOR THE NEARSHORE WATERS. GUSTY EAST SOUTHEAST WINDS SHOULD SUBSIDE BELOW CRITERIA BY 00Z MONDAY...AS LOW PRESSURE MOVES TOWARD THE AREA. WAVES SHOULD REMAIN HIGH THROUGH 03Z BEFORE SUBSIDING. THUNDERSTORMS ARE EXPECTED THIS EVENING...WITH SEVERE STORMS WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED WATERSPOUTS POSSIBLE...ESPECIALLY SOUTH OF PORT WASHINGTON. TIGHT PRESSURE GRADIENT DEVELOPS ACROSS THE AREA LATE TONIGHT INTO MONDAY...AS LOW PRESSURE EXITS THE REGION. GUSTY NORTHWEST WINDS TO 30 KNOTS ARE EXPECTED BY MONDAY...AND WILL LINGER THROUGH MONDAY NIGHT. A SMALL CRAFT ADVISORY WILL BE NEEDED FOR THIS PERIOD...BUT WILL HOLD OFF UNTIL CURRENT ADVISORY EXPIRES THIS EVENING BEFORE ISSUING. GUSTY WEST WINDS MAY LINGER ON TUESDAY...BUT CONFIDENCE LOW WITH MODEL DIFFERENCES IN LOW LEVEL WIND SPEEDS MIXING TO THE SURFACE. LOW PRESSURE MOVING THROUGH THE REGION THURSDAY AFTERNOON AND EVENING MAY BRING GUSTY ONSHORE WINDS AND HIGH WAVES. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LMZ643>646. && SHORT/LONG TERM...20 VERY SHORT TERM/AVIATION/MARINE...08
Hazardous weather outlook, Apr 3, 1:17 PM CDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 117 PM CDT SUN APR 3 2011 WIZ046-047-051-052-056>060-062>072-041015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 117 PM CDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS MAINLY THIS EVENING AND JUST BEYOND MIDNIGHT AS STRONG LOW PRESSURE AND ASSOCIATED WARM AND COLD FRONTS MOVES FROM EASTERN IOWA NORTHEAST TO JUST NORTH OF MILWAUKEE. STRONG TO SEVERE THUNDERSTORMS WILL ERUPT NEAR THE LOW AND TRACK INTO FAR SOUTHERN AND SOUTHEAST WISCONSIN. THE TORNADO THREAT WILL BE THE HIGHEST OVER ILLINOIS BUT THERE IS A SMALL PROBABILITY OF ISOLATED TORNADOES IN FAR SOUTHERN WISCONSIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. LMZ643>646-041015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 117 PM CDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THE EARLY EVENING FOR BRISK SOUTHEAST WINDS AND LARGE WAVES. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL FROM PORT WASHINGTON SOUTH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDS WILL LIKELY REACH SMALL CRAFT ADVISORY CRITERIA ONCE AGAIN FROM MONDAY THROUGH TUESDAY MORNING DUE TO BRISK NORTHWEST WINDS IN THE WAKE OF THE LOW. GEHRING WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Apr 3, 9:37 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
937 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL MOUNT HOREB 43.01N 89.73W
04/03/2011 M1.50 INCH DANE WI TRAINED SPOTTER
&&
WIMBERLEYLocal storm report, Apr 3, 9:51 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
951 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM HAIL 1 NE MADISON 43.09N 89.37W
04/03/2011 M2.50 INCH DANE WI AMATEUR RADIO
0933 PM HAIL 1 NW MIDDLETON 43.11N 89.52W
04/03/2011 M1.75 INCH DANE WI TRAINED SPOTTER
0938 PM HAIL MADISON 43.08N 89.38W
04/03/2011 M1.50 INCH DANE WI BROADCAST MEDIA
OBSERVED AT ULBRICH BOTANICAL GARDENS. VIEWER REPORT
RELAYED BY WMTV-TV.
0939 PM HAIL 1 NE MIDDLETON 43.11N 89.49W
04/03/2011 M1.50 INCH DANE WI TRAINED SPOTTER
0939 PM HAIL 1 ESE INTERSTATE 90/94 43.44N 89.48W
04/03/2011 M0.88 INCH COLUMBIA WI TRAINED SPOTTER
0939 PM HAIL MERTON 43.14N 88.31W
04/03/2011 M0.50 INCH WAUKESHA WI NWS EMPLOYEE
0942 PM HAIL 1 NNE MIDDLETON 43.12N 89.50W
04/03/2011 M1.00 INCH DANE WI TRAINED SPOTTER
&&
WIMBERLEYLocal storm report, Apr 3, 9:55 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
955 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL MIDDLETON 43.10N 89.51W
04/03/2011 M2.00 INCH DANE WI AMATEUR RADIO
0936 PM HAIL 4 SE CROSS PLAINS 43.07N 89.59W
04/03/2011 M2.50 INCH DANE WI AMATEUR RADIO
MEASURED 2.25.
0939 PM HAIL 2 E MADISON 43.08N 89.34W
04/03/2011 M2.00 INCH DANE WI AMATEUR RADIO
0945 PM HAIL MADISON 43.08N 89.38W
04/03/2011 M1.75 INCH DANE WI PUBLIC
0950 PM HAIL SHULLSBURG 42.57N 90.23W
04/03/2011 M1.75 INCH LAFAYETTE WI LAW ENFORCEMENT
&&
PZABELLocal storm report, Apr 3, 9:56 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
956 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM HAIL MIDDLETON 43.10N 89.51W
04/03/2011 E2.50 INCH DANE WI PUBLIC
RAQUETBALL SIZE HAIL.
&&
PZABELLocal storm report, Apr 3, 10:11 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1011 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL MIDDLETON 43.10N 89.51W
04/03/2011 M2.00 INCH DANE WI PUBLIC
&&
PZABELLocal storm report, Apr 3, 10:16 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1016 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL MIDDLETON 43.10N 89.51W
04/03/2011 M2.75 INCH DANE WI TRAINED SPOTTER
&&
PZABELThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:52 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 24 min |
| Apr 3, 8:17 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 43 min |
| Apr 3, 8:50 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 25 min |
| Apr 3, 9:14 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 46 min |
| Apr 3, 9:44 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Jefferson | 46 min |
| Apr 3, 9:50 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 25 min |
| Apr 3, 10:06 PM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 24 min |
| Apr 3, 10:09 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Sauk | 36 min |
| Apr 3, 10:23 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Rock | 35 min |
| Apr 3, 10:36 PM CDT | Special Marine Warning | MKX | 99 min | |
| Apr 3, 10:45 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 26 min |
| Apr 3, 11:04 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington | 41 min |
| Apr 3, 11:23 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan, Washington | 52 min |
| Apr 3, 11:54 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 23 min |
| Apr 4, 3:48 AM CDT | Small Craft Advisory | MKX | 23 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.